BibTeX record journals/nm/CasasHW12

download as .bib file

@article{DBLP:journals/nm/CasasHW12,
  author    = {Eduardo Casas and
               Roland Herzog and
               Gerd Wachsmuth},
  title     = {Approximation of sparse controls in semilinear equations by piecewise
               linear functions},
  journal   = {Numerische Mathematik},
  volume    = {122},
  number    = {4},
  pages     = {645--669},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00211-012-0475-7},
  doi       = {10.1007/s00211-012-0475-7},
  timestamp = {Wed, 14 Jun 2017 20:34:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/nm/CasasHW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier